# SDR GLBA20061004

- Difficulty date: September 21, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 23,368 hours, 28,423 cycles
- Engine: Pwa PT6A6
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HEAVY ANGLE CRACKED AT FS STA 288.0 FORWARD END IN BEND RADIUS.   09-26-07   CRACK APPROXIMATELY 1.75" IN LENGTH. MAINTENANCE INSTALLED REPAIR ANGLE  I.A.W. BEECH SRM 53-90-23. REPAIR LENGTH 13.8 INCHES. .080 2024-0.
